Now showing items 1-11 of 11

  • Abelian varieties with many endomorphisms and their absolutely simple factors 

    Guitart Morales, Xavier (2012)
    Article
    Restricted access - publisher's policy
    We characterize the abelian varieties arising as absolutely simple factors of GL2-type varieties over a number field k. In order to obtain this result, we study a wider class of abelian varieties: the k-varieties ...
  • Comments on “Extremal Cayley Digraphs of Finite Abelian Groups” [Intercon. Networks 12 (2011), no. 1-2, 125–135] 

    Fiol Mora, Miquel Àngel (2013-12)
    Article
    Open Access
    We comment on the paper “Extremal Cayley digraphs of finite Abelian groups” [Intercon. Networks 12 (2011), no. 1-2, 125–135]. In particular, we give some counterexamples to the results presented there, and provide a correct ...
  • Cropping Euler factors of modular L-functions 

    González Rovira, Josep; Jiménez Urroz, Jorge; Lario Loyo, Joan Carles (2013-09)
    Article
    Open Access
    According to the Birch and Swinnerton-Dyer conjectures, if A/Q is an abelian variety, then its L-function must capture a substantial part of the properties of A. The smallest number field L where A has all its endomorphisms ...
  • Generalized Clifford-Severi inequality and the volume of irregular varieties 

    Barja Yáñez, Miguel Ángel (2015-02-15)
    Article
    Open Access
    We give a sharp lower bound for the self-intersection of a nef line bundle L on an irregular variety X in terms of its continuous global sections and the Albanese dimension of X, which we call the generalized Clifford-Severi ...
  • Genus two curves with quaternionic multiplication and modular jacobian 

    González i Rovira, Josep; Guàrdia Rubies, Jordi (2007)
    Article
    Open Access
    We describe a method to determine all the isomorphism classes of principal polarizations of the modular abelian surfaces $A_f$ with quaternionic multiplication attached to a normalized newform $f$ without complex ...
  • Modular abelian varieties over number fields 

    Guitart Morales, Xavier; Quer Bosor, Jordi (2014)
    Article
    Restricted access - publisher's policy
    The main result of this paper is a characterization of the abelian varieties B=K defined over Galois number fields with the property that the L-function L(B=K; s) is a product of L-functions of non-CM newforms over Q for ...
  • On the modularity level of modular abelian varieties over number fields 

    Gonzalez Jimenez, Enrique; Guitart Morales, Xavier (2010-07)
    Article
    Open Access
    Let f be a weight two newform for Γ1(N) without complex multiplication. In this article we study the conductor of the absolutely simple factors B of the variety A f over certain number fields L. The strategy we follow ...
  • On the Sato-Tate conjecture for non-generic abelian surfaces 

    Johansson, Christian; Fite Naya, Francesc (2017-01)
    Article
    Open Access
    We prove many non-generic cases of the Sato-Tate conjecture for abelian surfaces as formulated by Fité, Kedlaya, Rotger and Sutherland, using the potential automorphy theorems of Barnet-Lamb, Gee, Geraghty and Taylor.
  • Riemann, funciones theta y variedades abelianas 

    Muñoz Porras, José M. (2008-04-02)
    Audiovisual
    Open Access
    Se definirán las funciones theta de una variable y se explicará su relación con la teoría de funciones elípticas. Se dará una introducción a la teoría de formas modulares y a la relación entre la función theta y la función ...
  • The Frobenius traces distribution for modular Abelian surfaces 

    González Rovira, Josep (2014-02)
    Article
    Restricted access - publisher's policy
    We prove that there exist at least 15 pairs of measures for which the two normalized Frobenius traces on modular Abelian surfaces are equidistributed. Under an assumption about stochastic independence, we prove that there ...
  • Theta-duality in abelian varieties and the bicanonical map of irregular varieties 

    Lahoz Vilalta, Martí (Universitat Politècnica de Catalunya, 2010-05-18)
    Doctoral thesis
    Open Access
    The first goal of this Thesis is to contribute to the study of principally polarized abelian varieties (ppav), especially to the Schottky and the Torelli problems. Ppav admit a duality theory analogous to that of projective ...